# SDR RAIA201311160001

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 30,062 hours, 27,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 18 IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
